# SDR SWIA202265040

- Difficulty date: January 11, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR, ON INNER SKIN/STEP SUPPORT STRUCTURE, DENT ON INSIDE SKIN AT ACCESS HOLE FOR COUNTER BALANCE PULLEY MOUNT BOLT.  (MARKED)    (C-CHECK RO 3/14/2022)    REPAIED PASSENGER DOOR, ON INNER SKIN/STEP SUPPORT STRUCTURE REF REO 601R-52-11-2915 REV-- DATED 2022-02-02 . COMPLIED WITH ALL STEPS OF REO 601R-52-11-2915 REV-- DATED 2022-02-02 . COMPLIED WITH 51-900-1003-SKY
